# SDR VTZ2003F00000

- Difficulty date: April 10, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N316UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41055
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE LT FWD EXTERIOR EMERGENCY EXIT LIGHT WAS INOPERATIVE.  MAINTENANCE PERSONNEL SECURED THE LAMP IN THE LIGHT SOCKET.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
